Alert archive / Colorado / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 92, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 29, 2013, 4:38 PM MDT for Baca County, Las Animas County, Colorado. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 29, 2013, 4:38 PM MDT (22:38 UTC)
- Expired
- Jul 29, 2013, 5:30 PM MDT
- In force
- 52 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Baca County, CO, Las Animas County, CO
The radar
The Pueblo radar (KPUX), 173 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 29, 4:50 PM MDT | HAIL 1.75 | 8 Sse Kim, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.6 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 945 J/kg
- Mixed-layer CIN
- -127 J/kg
- Mixed-layer LCL
- 1130 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
884
WUUS55 KPUB 292238
SVRPUB
COC009-071-292330-
/O.NEW.KPUB.SV.W.0092.130729T2238Z-130729T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
438 PM MDT MON JUL 29 2013
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BACA COUNTY IN SOUTHEAST COLORADO...
SOUTHEASTERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO...
* UNTIL 530 PM MDT
* AT 436 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF
KIM...AND MOVING EAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME SOUTHWESTERN BACA AND SOUTHEASTERN
LAS ANIMAS COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3699 10344 3718 10347 3729 10297 3700 10290
TIME...MOT...LOC 2238Z 257DEG 17KT 3710 10334
HAIL...1.00IN
WIND...60MPH
$$3 follow-up statements
106
WWUS55 KPUB 292253
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
453 PM MDT MON JUL 29 2013
COC009-071-292330-
/O.CON.KPUB.SV.W.0092.000000T0000Z-130729T2330Z/
BACA CO-LAS ANIMAS CO-
453 PM MDT MON JUL 29 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LAS ANIMAS AND SOUTHWESTERN BACA COUNTIES UNTIL 530 PM MDT...
AT 450 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHEAST
OF KIM...AND MOVING NORTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME EASTERN LAS ANIMAS AND EXTREME
WESTERN BACA COUNTIES SOUTH OF HIGHWAY 160.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3700 10315 3699 10334 3720 10338 3729 10297
3700 10290
TIME...MOT...LOC 2253Z 244DEG 18KT 3713 10325
HAIL...1.00IN
WIND...60MPH
$$102
WWUS55 KPUB 292301
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
501 PM MDT MON JUL 29 2013
COC009-071-292330-
/O.CON.KPUB.SV.W.0092.000000T0000Z-130729T2330Z/
BACA CO-LAS ANIMAS CO-
501 PM MDT MON JUL 29 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LAS ANIMAS AND SOUTHWESTERN BACA COUNTIES UNTIL 530 PM MDT...
AT 459 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTHEAST
OF KIM...AND MOVING NORTHEAST AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...PUBLIC. GOLFBALL SIZE WAS REPORTED 8 MILES SOUTH SOUTHEAST
OF KIM.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME EASTERN LAS ANIMAS AND EXTREME
WESTERN BACA COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3700 10315 3699 10329 3721 10334 3729 10297
3700 10290
TIME...MOT...LOC 2301Z 244DEG 18KT 3715 10320
HAIL...1.75IN
WIND...60MPH
$$764
WWUS55 KPUB 292309
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
509 PM MDT MON JUL 29 2013
COC009-071-292330-
/O.CON.KPUB.SV.W.0092.000000T0000Z-130729T2330Z/
BACA CO-LAS ANIMAS CO-
509 PM MDT MON JUL 29 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LAS ANIMAS AND SOUTHWESTERN BACA COUNTIES UNTIL 530 PM MDT...
AT 504 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTHEAST
OF KIM...AND MOVING NORTHEAST AT 20 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EASTERN LAS ANIMAS AND EXTREME WESTERN BACA
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3705 10292 3703 10323 3722 10332 3729 10297
TIME...MOT...LOC 2309Z 232DEG 19KT 3719 10317
HAIL...1.25IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 3:35 PM MDT, 1 hour 3 minutes earlier.
Area forecast discussion, Jul 29, 3:35 PM MDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 335 PM MDT MON JUL 29 2013 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 242 PM MDT MON JUL 29 2013 THE REST OF TODAY...A FAST MOVING UPPER LEVEL DISTURBANCE CAUGHT IN THE WESTERLY FLOW ALOFT IS SHIFTING INTO WESTERN COLORADO. SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED OVER THE MOUNTAIN REGIONS AND MOVED INTO THE PALMER DIVIDE AREA INCLUDING COLORADO SPRINGS. ABUNDANT LOW LEVEL MOISTURE AND MODEST INSTABILITY HAVE ALLOWED THESE CELLS TO PRODUCE LOCALLY HEAVY RAINFALL AND DIME SIZE HAIL. IF THESE CELLS MOVE OVER AREA BURN SCARS...FLASH FLOODING WILL BE POSSIBLE...ESPECIALLY OVER THE WEST FORK COMPLEX AND WALDO CANYON. IN ADDITION...LOCALIZED STREET FLOODING WILL BE POSSIBLE OVER THE COLORADO SPRINGS METRO AREA. TONIGHT...MODELS ALL IN GOOD AGREEMENT WITH ACTIVITY INCREASING IN COVERAGE AND SPREADING EAST ACROSS THE PLAINS LATE THIS AFTERNOON THROUGH THE EVENING HOURS. THE PRIMARY FOCUS WILL REMAIN OVER THE MOUNTAINS...PALMER DIVIDE AND RATON MESA...WITH LESS COVERAGE ALONG THE ARKANSAS RIVER BASIN. LOCALLY HEAVY RAINFALL AND PEA TO DIME SIZE HAIL WILL BE THE MAIN THREATS. HIGH-RES MODELS HAVE THE UPPER WAVE QUICKLY MOVING EAST THROUGH MIDNIGHT WITH SHOWER AND THUNDERSTORM ACTIVITY DISSIPATING AND MOVING EAST INTO KANSAS BY 3 AM. SUBSIDENCE BEHIND THE UPPER DISTURBANCE WILL CLEAR THE AREA OUT BY TUESDAY MORNING. TUESDAY...AN UPPER RIDGE AXIS WILL MOVE EAST OVER COLORADO BY TUESDAY MORNING WHILE AN UPPER LEVEL DISTURBANCE DROPS SOUTH OUT OF WYOMING INTO EASTERN COLORADO. DRIER AIR WILL MOVE INTO THE ROCKIES WITH MUCH LESS THUNDERSTORM ACTIVITY THAN WE HAVE SEEN THE PAST FEW DAYS. EXPECT ISOLATED TO SCATTERED THUNDERSTORMS OVER THE MOUNTAINS. LESS CERTAINTY EXISTS OVER THE PLAINS. NORTHERLY FLOW ASSOCIATED WITH THE UPPER DISTURBANCE SHOULD HELP FOCUS CONVECTION OVER THE PALMER DIVIDE AND RATON MESA...WHILE MOST OF THE ARKANSAS RIVER BASIN WILL LIKELY REMAIN SHADOWED OUT. WHILE MOISTURE WILL BE SOMEWHAT LIMITED...ANY CELLS THAT MOVE OVER AREA BURN SCARS COULD PUT DOWN A QUICK BURST OF HEAVY RAINFALL...AND POSSIBLE FLASH FLOODING. MOZLEY .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 242 PM MDT MON JUL 29 2013 TUESDAY NIGHT AND WEDNESDAY...AN AMPLIFIED UPPER RIDGE OVER THE REGION WILL HELP SHUNT THE MOISTURE PLUME TO THE NORTH THROUGH WED...KEEPING CONVECTION MORE ISOLATED AND TIED TO THE HIGHER TERRAIN. MAX TEMPS ARE EXPECTED TO REMAIN IN THE LOWER TO MID 90S FOR THE PLAINS...AND IN THE 80S FOR THE HIGH VALLEYS. WEDNESDAY NIGHT THROUGH SATURDAY...AN UPPER DISTURBANCE SWEEPING ACROSS THE NORTHERN PLAINS WED AFTN IS FORECAST TO PUSH A COLD FRONT DOWN EASTERN CO WED NIGHT. THIS SHOULD SERVE TO INCREASE LLVL MOISTURE ACROSS THE E PLAINS AND UP AGAINST THE E MTS...WITH AN ENHANCED CHANCE FOR SHOWERS AND THUNDERSTORMS LATE WED NIGHT THROUGH THU. IN ADDITION...THE UPPER RIDGE FLATTENS SOMEWHAT AND THE MONSOON MOISTURE PLUME DROPS BACK DOWN ACROSS THE STATE. THOUGH THE GFS INDICATES WIDESPREAD SHOWER AND STORM ACTIVITY EACH DAY AND NIGHT...FEEL THAT THIS IS OVERDONE AND DECIDED TO SIDE WITH DIURNAL CONVECTIVE ACTIVITY TIED MAINLY TO THE MTS BEYOND THU AFTN. TEMPS REMAIN IN THE 90-95 F RANGE FOR THE PLAINS...AND IN THE 80S FOR THE HIGH VALLEYS. SUNDAY AND MONDAY...EC AND GFS MODELS SHOW THE UPPER RIDGE FLATTENING CONSIDERABLY...AS WELL AS A DRYING TREND SETTLING IN FOR THE CWA. CUT BACK POPS FROM WHAT THE EXTENDED PROCEDURE PRODUCED...WITH NO APPRECIABLE CHANGE IN TEMPS. MOORE && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 242 PM MDT MON JUL 29 2013 KALS...GENERALLY VFR CONDITIONS THROUGH THE NEXT 24 HOURS. THUNDERSTORMS ARE FORECAST TO DEVELOP OVER THE CONTINENTAL DIVIDE AND MOVE OVER THE SAN LUIS VALLEY THROUGH THE AFTERNOON AND EVENING. ONE OR TWO STORMS MAY MOVE OVER THE TERMINAL THROUGH 01Z WITH REDUCED VIS AND CIGS UNDER CELLS. KCOS...VFR CONDITIONS THROUGH MUCH OF THE NEXT 24 HOURS. THUNDERSTORMS HAVE DEVELOPED OVER THE RAMPART RANGE AND ARE MOVING EAST OVER AND NEAR THE TERMINAL. MODELS INDICATING THE PERIOD OF NOW THROUGH 01Z WILL BE MOST ACTIVE. REDUCED VIS AND CIGS TO MVFR TO IFR IN THUNDERSTORMS ARE POSSIBLE. EXPECT ACTIVITY TO CLEAR THE AREA THIS EVENING. KPUB...VFR CONDITIONS THROUGH THE NEXT 24 HOURS. THUNDERSTORMS HAVE DEVELOPED OVER THE MOUNTAINS WEST OF THE TERMINAL BUT COVERAGE WILL LIKELY BE LESS THAN UP NORTH AT KCOS. CONTINUING WITH VCTS THROUGH THIS EVENING...BUT CONFIDENCE IN A CELL HITTING THE TERMINAL IS LOW. IF A THUNDERSTORM DOES MOVE OVER THE TERMINAL IT WILL PRODUCED REDUCED CIGS AND VIS. MOZLEY && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...MOZLEY LONG TERM...MOORE AVIATION...MOZLEY
Hazardous weather outlook, Jul 29, 11:24 AM MDT, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1124 AM MDT MON JUL 29 2013 COZ058>089-093>099-301730- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1124 AM MDT MON JUL 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE AREA TODAY...WITH THE BEST COVERAGE OF STORMS OVER AND NEAR THE HIGHER TERRAIN. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL...AND IF ONE OF THESE STORMS MOVES OVER ONE OF THE RECENT BURN SCARS...THERE WILL BE THE THREAT OF FLASH FLOODING. OTHER STORM THREATS TODAY WILL BE CLOUD TO GROUND LIGHTNING ALONG WITH SMALL HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY DRIER AIR WILL WORK INTO COLORADO TUESDAY AND WEDNESDAY...RESULTING IN FEWER THUNDERSTORMS THROUGH SUNDAY. WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE HIGHER ELEVATIONS EACH DAY AND SPREAD ONTO THE PLAINS DURING THE LATE AFTERNOON AND EVENING. LOCALLY HEAVY RAIN AND LIGHTNING WILL BE THE MAIN HAZARDS WITH ANY THUNDERSTORMS THAT DEVELOP. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THROUGH THIS EVENING. 88/27
In the hours before
Local storm report, Jul 29, 2:32 PM MDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
232 PM MDT MON JUL 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0209 PM HEAVY RAIN 5 WNW BLACK FOREST 39.03N 104.79W
07/29/2013 M1.76 INCH EL PASO CO PUBLIC
1 HOUR TOTAL.
&&
PJCSpecial weather statement, Jul 29, 2:35 PM MDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 235 PM MDT MON JUL 29 2013 COZ084-085-292115- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- 235 PM MDT MON JUL 29 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO... THIS INCLUDES...NORTHEASTERN COLORADO SPRINGS. AT 233 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR FALCON...OR 14 MILES NORTHEAST OF COLORADO SPRINGS...WHICH WAS MOVING TOWARD THE SOUTHEAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... ELLICOTT. PENNY TO NICKEL SIZE HAIL...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. PJC
Special weather statement, Jul 29, 2:39 PM MDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 239 PM MDT MON JUL 29 2013 COZ086-292130- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET- 239 PM MDT MON JUL 29 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTH CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO... AT 237 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES EAST OF PINON...OR 13 MILES SOUTHEAST OF MIDWAY...WHICH WAS MOVING TOWARD THE SOUTHEAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... PUEBLO DEPOT. PENNY TO NICKEL SIZE HAIL...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jul 29, 3:21 PM MDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 321 PM MDT MON JUL 29 2013 COZ086-292200- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET- 321 PM MDT MON JUL 29 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EAST CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO... AT 319 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS NEAR PUEBLO DEPOT...OR 16 MILES EAST OF PUEBLO...WHICH WAS MOVING TOWARD THE SOUTH AT 20 MPH. LOCATIONS IMPACTED INCLUDE... AVONDALE. BOONE. PENNY TO NICKEL SIZE HAIL...AND HEAVY RAIN ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jul 29, 3:27 PM MDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 327 PM MDT MON JUL 29 2013 COZ086-292200- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET- 327 PM MDT MON JUL 29 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO... THIS INCLUDES...EAST CENTRAL PUEBLO. AT 323 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR BLENDE...OR NEAR PUEBLO...WHICH WAS MOVING TOWARD THE EAST AT 15 MPH. THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF CENTRAL PUEBLO COUNTY. PENNY TO NICKEL SIZE HAIL...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jul 29, 4:32 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 432 PM MDT MON JUL 29 2013 COZ094-099-292300- EASTERN LAS ANIMAS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 432 PM MDT MON JUL 29 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHWESTERN BACA COUNTY IN SOUTHEAST COLORADO... SOUTHEASTERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO... AT 427 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES SOUTH OF KIM...OR 48 MILES SOUTHWEST OF SPRINGFIELD...WHICH WAS MOVING TOWARD THE EAST AT 25 MPH. THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF SOUTHWESTERN BACA COUNTY AND SOUTHEASTERN LAS ANIMAS COUNTY SOUTH OF HIGHWAY 160. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 12:57 PM MDT | Areal Flood Advisory | PUB | El Paso | 63 min |
| Jul 29, 1:30 PM MDT | Areal Flood Advisory | PUB | El Paso | 2 hr |
| Jul 29, 2:03 PM MDT | Areal Flood Advisory | PUB | El Paso | 117 min |
| Jul 29, 3:39 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Pueblo | 51 min |
| Jul 29, 5:14 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 46 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.